MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E); ASSAY, GLYCOSYLATED HEMOGLOBIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E); ASSAY, GLYCOSYLATED HEMOGLOBIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated enzymatic hemoglobin a1c (a1c_e) result obtained for one (1) patient sample on an atellica ch 930 analyzer.Siemens healthcare diagnostics in investigating the event.
 
Event or Problem Description
The customer reported an erroneously elevated enzymatic hemoglobin a1c (a1c_e) result was obtained on one (1) patient sample on an atellica ch 930 analyzer.The initial result was not reported to the physician.The same patient sample was reprocessed on an alternate atellica ch 930 analyzer.A lower result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated enzymatic hemoglobin a1c (a1c_e) result.

Brand Name
ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration #2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key24246573
Report Number2432235-2026-00021
Device Sequence Number21324692
Product Code LCP
UDI-Device Identifier00630414220505
UDI-Public(01)00630414220505(10)150453(17)260922
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K200256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Model NumberN/A
Device Catalogue Number11097536
Device Lot Number150453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown